# SDR YENA2022101701025

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus A300*
- Aircraft serial: 55104
- Aircraft time: 3,958 hours, 1,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#2467, BOS0CLT. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO BOS) 'ENG VIB ON RIGHT ENGINE AT FL 340 AND X. 79 MACH ASSOCIATED CAUTION MSG. COMPLIED WITH. MSG EXTINGUISHED WITH THROTTLE REDUCTION; REFERENCE AMP 72-00-00-16AAA-0B5A-A.  ITEM IS ON CURRENT DEFERRAL REFERENCE MDDR #482980.  INTERROGATED HMU AND FOUND VIB AT TIME OF WRITE-UP AT 1.149.  THIS IS CONSIDERED AN EVENT LOCATED BETWEEN 1.1 AND 1.3. PERFORMED STEPS 3, 4, 12, AND 13.  NO DEFECTS WERE NOTED AND A/C IS OK FOR SERVICE.  TROUBLESHOOTING WILL BE UPDATED TO REFLECT THE EVENT.  THE EXCEEDANCE REPORT SHOWED 1.24 FOR 118 SECS. THE THRESHOLD STILL HOLDS PER AMP.'
